Facebook Pixel
EmpowHER Guest

Menopause/Harmones and Change in skin's PH and Smell

By Anonymous June 23, 2017 - 4:32pm
Rate This

I'm 59-years young - and post menopausal- I use a estrogen patch (low dose n take a 100 mg progesterone pill daily. I don't smell fresh after showering! I constantly worry a/b BO; of course skin is losing elasticity very quickly..hair is getting thin-- I cannot smell perfume afer putting it on my skin. Could these changes be because of hormonal changes?

Add a Comment1 Comments


Dear Anon,

Thank you for your message.

Yes. These changes you mention are indeed associated with menopause, among others listed in the slideshow below.

Menopause Symptoms That May Surprise You:


June 24, 2017 - 4:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!